# SDR QXEA2013021600420

- Difficulty date: February 16, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR, FWD FRAME, 2ND DOOR STOP FROM THE TOP HAS A CORRODED NUTPLATE, VIEWED FROM 3RD LIGHTNING HOLE FROM THE TOP. (80) RIVETS WERE REMOVED FROM FWD INNER SKIN FOR FOM, IAW SRM 51-42-45-02-01, REV 12. (2) NUTPLATES REMOVED BECAUSE OF CORROSION AND REPLACED WITH M521042 L3 NUTS AND AN960D10 WASHERS AT AFT SERVICE DOOR STOP NR 19, HOLES D+B. ALL WORK WAS IAW SRM 52-00-00-01-01, PAGES 102-103, FIG 101.  OK TO REINSTALL FASTENERS ON INNER SKIN. REPLACED (80) RIVETS REMOVED FOR FOM IAW SRM 51-42-45-02-01, REV 12.  REPLACED (2) HUCK BOLTS THAT HAD BEEN REMOVED FOR FOM IAW SRM 51-42-15-02-01 REV 12.  RESTORED SURFACE PROTECTION IAW SRM  51-25-10-02-01 + AMM 51-25-01-390-801, REV 40.
